Asian Journal of Mathematics

Positivity Conditions for Hermitian Symmetric Functions

John P. D'Angelo and Dror Varolin


We introduce a family of positivity conditions for Hermitian symmetric functions, establish basic properties, and connect the ideas with complex geometry. Let M be a complex manifold, and let M' denote its complex conjugate manifold. In this paper M will typically be either Cn or the total space of a holomorphic line bundle over a compact complex manifold.

Article information

Asian J. Math., Volume 8, Number 2 (2004), 215-232.

First available in Project Euclid: 24 June 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


D'Angelo, John P.; Varolin, Dror. Positivity Conditions for Hermitian Symmetric Functions. Asian J. Math. 8 (2004), no. 2, 215--232.

Export citation